2 doctors weighed in:

I have Left temporal lobe Epilepsy (caused by Injury) I currently am Taking Dilantin, Keppra, Propanolol, which one is likely to cause Dermatitis?

2 doctors weighed in
Dr. Bert Liang
Neurology
1 doctor agrees

In brief: All

They all can cause dermatitis and a rash.
Strong suggestion is to be evaluated by your doctor who can look at the rash and better understand your history to be able to help discern which may be the causative agent.

In brief: All

They all can cause dermatitis and a rash.
Strong suggestion is to be evaluated by your doctor who can look at the rash and better understand your history to be able to help discern which may be the causative agent.
Dr. Bert Liang
Dr. Bert Liang
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors